# SDR DXTA2018010100517

- Difficulty date: February 1, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 15,078 hours, 9,020 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Part number: 69254517
- Part serial: 5115
- Condition: Failed
- Location: Apu
- Part time: 5,900 hours, 3,652 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE STARTING THE APU WHILE AIRBORNE THERE WAS A LOUD BOOM AND SIMULTANEOUSLY THE APU FIRE ANNUNCIATOR ILLUMINATED MOMENTARILY. THE APU WAS SHUT DOWN AND THE APU FAUL ANNUNCIATOR ILLUMINATED.  REMOVED AND REPLACED THE FUEL SHUTOFF VALVE SOLENOID AND FUEL FLOW DIVIDER IAW MM 49-30-54 & 49-30-58.
